# SDR SWAA2021020842199

- Difficulty date: January 15, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 27,379 hours, 12,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR CUT-OUT Z-ANGLE AND NUT-PLATE SUPPORT CORRODED FROM BS 303-348 / REMOVED + REPLACED FWD ENTRY DOOR CUTOOUT Z ANGLE IAW SRM 51-40-02 AND SRM 51-10-02SA-M 326 S/N A1304019
